# SDR UALA2011080404067

- Difficulty date: August 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 37,212 hours, 14,285 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BLUE HYD SYSTEM - FOUND HYD MOTOR LEAKING IN FWD LT SIDE OF WHEEL WELL LEAKING FLUID.   FOUND BLUE RESERVOIR EMPTY.  SLAT POWER CONTROL UNIT LEFT HYDRAULIC MOTOR LEAKING AT OUTBD AFT TRANSFER TUBE.  REPLACED HYDRAULIC MOTOR.  NO HELP, STILL LEAKING AT OTBD AFT TRANSFER TUBE.  OTBD AFT TRANSFER TUBE IS CRACKED AT 6 O'CLOCK.  ON ORDER OSTF #J6093.  RMV'D HYD MOTOR AND VALVE BLOCK ASSY TO GAIN ACCESS ON REPLACEMENT OF THE CRACK TRANSFER TUBE.  RMV'D & REPLACED CRACKED TRANSFER TUBE, REINSTALLED HYD MOTOR & VLV BLOCK ASSEMBLY.  OPS CHECKED GOOD, NO LEAKS NOTED.
